Title: From global to local fluctuation theorems
Authors: Maes, Christian ×
Redig, F
Verschuere, Michel #
Issue Date: 2001
Publisher: Nezavisimyi Moskovskii Universitet
Series Title: Moscow Mathematical Journal vol:1 issue:3 pages:421-438
ISSN: 1609-3321
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science